Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Thickness, relative hyperbolicity, and randomness in Coxeter groups

Jason Behrstock, Mark F Hagen and Alessandro Sisto

Appendix: Jason Behrstock, Mark F Hagen, Alessandro Sisto and Pierre-Emmanuel Caprace

Algebraic & Geometric Topology 17 (2017) 705–740
Bibliography
1 G Arzhantseva, A Minasyan, D Osin, The SQ-universality and residual properties of relatively hyperbolic groups, J. Algebra 315 (2007) 165 MR2344339
2 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
3 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
4 J Behrstock, C Druţu, Divergence, thick groups, and short conjugators, Illinois J. Math. 58 (2014) 939 MR3421592
5 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
6 J Behrstock, V Falgas-Ravry, M F Hagen, T Susse, Global structural properties of random graphs, Int. Math. Res. Not. (2016)
7 J Behrstock, M F Hagen, Cubulated groups: thickness, relative hyperbolicity, and simplicial boundaries, Groups Geom. Dyn. 10 (2016) 649 MR3513112
8 J A Behrstock, T Januszkiewicz, W D Neumann, Quasi-isometric classification of some high dimensional right-angled Artin groups, Groups Geom. Dyn. 4 (2010) 681 MR2727658
9 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
10 M Bestvina, B Kleiner, M Sageev, The asymptotic geometry of right-angled Artin groups, I, Geom. Topol. 12 (2008) 1653 MR2421136
11 B Bollobás, Random graphs, 73, Cambridge University Press (2001) MR1864966
12 B H Bowditch, Relatively hyperbolic groups, Internat. J. Algebra Comput. 22 (2012) 1250016, 1 MR2922380
13 J Brock, H Masur, Coarse and synthetic Weil–Petersson geometry : quasi-flats, geodesics and relative hyperbolicity, Geom. Topol. 12 (2008) 2453 MR2443970
14 P E Caprace, Buildings with isolated subspaces and relatively hyperbolic Coxeter groups, Innov. Incidence Geom. 10 (2009) 15 MR2665193
15 P E Caprace, Erratum to Caprace :relativelyhyperbolic, Innov. Incidence Geom. 14 (2015) 77 MR3450952
16 P E Caprace, K Fujiwara, Rank-one isometries of buildings and quasi-morphisms of Kac–Moody groups, Geom. Funct. Anal. 19 (2010) 1296 MR2585575
17 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
18 R Charney, M Farber, Random groups arising as graph products, Algebr. Geom. Topol. 12 (2012) 979 MR2928902
19 F Chung, Random graphs, a whirlwind tour of, from: "Computational complexity: Theory, techniques, and applications" (editor R A Meyers), Springer (2012) 2536 MR3074630
20 J Crisp, L Paoluzzi, Commensurability classification of a family of right-angled Coxeter groups, Proc. Amer. Math. Soc. 136 (2008) 2343 MR2390500
21 F Dahmani, Les groupes relativement hyperboliques et leurs bords, PhD thesis, Université Louis Pasteur (2003) MR2105643
22 P Dani, A Thomas, Divergence in right-angled Coxeter groups, Trans. Amer. Math. Soc. 367 (2015) 3549 MR3314816
23 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton University Press (2008) MR2360474
24 M W Davis, T Januszkiewicz, Right-angled Artin groups are commensurable with right-angled Coxeter groups, J. Pure Appl. Algebra 153 (2000) 229 MR1783167
25 M W Davis, M Kahle, Random graph products of finite groups are rational duality groups, J. Topol. 7 (2014) 589 MR3217632
26 V V Deodhar, A note on subgroups generated by reflections in Coxeter groups, Arch. Math. (Basel) 53 (1989) 543 MR1023969
27 C Druţu, Relatively hyperbolic groups: geometry and quasi-isometric invariance, Comment. Math. Helv. 84 (2009) 503 MR2507252
28 C Druţu, S Mozes, M Sapir, Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010) 2451 MR2584607
29 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
30 C Druţu, M V Sapir, Groups acting on tree-graded spaces and splittings of relatively hyperbolic groups, Adv. Math. 217 (2008) 1313 MR2383901
31 P Erdős, A Rényi, On random graphs, I, Publ. Math. Debrecen 6 (1959) 290 MR0120167
32 P Erdős, A Rényi, On the evolution of random graphs, Magyar Tud. Akad. Mat. Kutató Int. Közl. 5 (1960) 17 MR0125031
33 P Erdős, A Rényi, On the evolution of random graphs, Bull. Inst. Internat. Statist. 38 (1961) 343 MR0148055
34 V Falgas-Ravry, T Kittipassorn, D Korándi, S Letzter, B P Narayanan, Separating path systems, J. Comb. 5 (2014) 335 MR3274960
35 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
36 S M Gersten, Quadratic divergence of geodesics in CAT(0) spaces, Geom. Funct. Anal. 4 (1994) 37 MR1254309
37 E N Gilbert, Random graphs, Ann. Math. Statist. 30 (1959) 1141 MR0108839
38 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
39 W Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc. 58 (1963) 13 MR0144363
40 M Kapovich, B Leeb, 3–manifold groups and nonpositive curvature, Geom. Funct. Anal. 8 (1998) 841 MR1650098
41 G Moussong, Hyperbolic Coxeter groups, PhD thesis, The Ohio State University (1988) MR2636665
42 B Mühlherr, Automorphisms of graph-universal Coxeter groups, J. Algebra 200 (1998) 629 MR1610676
43 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
44 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
45 A Sisto, On metric relative hyperbolicity, preprint (2012) arXiv:1210.8081
46 A Sisto, Projections and relative hyperbolicity, Enseign. Math. 59 (2013) 165 MR3113603
47 H Sultan, The asymptotic cone of Teichmüller space and thickness, Algebr. Geom. Topol. 15 (2015) 3071 MR3426705
48 A Yaman, A topological characterisation of relatively hyperbolic groups, J. Reine Angew. Math. 566 (2004) 41 MR2039323